I started taking a methylprednisolone six-day pack. Today is the beginning of my third day. And I still have the rash all over. Is that normal
Hi , I'm sorry to hear this. It sounds like the rash is strong. I would have put you on prednisone 20mg 3x day than taper off 10mg every 3 days . That would stop it. It's a strong solution but without seeing how bad the rash is it's hard to tell. Try not to put anything on it. Hot water even thou counter intuitive for several min will stop the itching. Just bare the itch until the hot water stops it. It needs to be very hot until you can't bare it. I'm aware this sounds very extreme but if you tried everything you have nothing to loose. But go back to your dr and tell him that your rash is not improving and maybe you need stronger. I personally am a big guy over 220 lbs and I can take 100mg of prednisone without a problem but every one is different. Stay the course and don't stop the Medelrol pack (6 days)?right? Hope it helps.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I quit taking methylprednisolone pack after 3 days because it was making me sick and I broke out in?
Posted 18 Nov 2009 • 1 answer
Methylprednisolone - I was prescribed 4 mg dosepak 21 for an allergic reactio , rash. How long does?
Posted 29 Oct 2015 • 1 answer
Methylprednisolone - I started taking Methylpredisolone 4mg 6 day pack yesterday for sinus infection
Posted 29 May 2016 • 0 answers
I took, I think it was Evista, steroid dose pack, will methylprednisolone give me the same reaction?
Posted 4 Aug 2016 • 0 answers
Methylprednisolone - I started my methlprednisolone dosage pack 4mg today. I read the pharmacy label
Posted 24 Aug 2016 • 0 answers